On August 24th I had unprotected sex with my boyfriend he didn't finish inside me. I've been on the depo shot for a month already my periods have always been super irregular sometimes i don't get them for a month, but two days ago I started getting light cramps with brown discharge it's still happening right now. I know the depo shot makes your body seem like it's pregnant so it doesn't actually get pregnant is that what's happening or is it that I can be pregnant. I have no other symptoms but the brown discharge which isn't a lot not even enough to fill a panty liner and cramps.
These are all common symptoms until you've had 2 or 3 shots. It's a huge does of artificial hormone, & it takes most women that time for their body to adjust. You may get spotting or bleeding.
Eventually, most women's periods stop altogether.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 May 2017 • 1 answer
Provera - Hey I got my first depo shot about a month ago. I am experiencing some brown discharge and
Updated 27 Oct 2018 • 1 answer
Updated 21 Jan 2015 • 1 answer
Updated 26 Jul 2017 • 1 answer
Updated 16 Nov 2018 • 1 answer